Visma Web days 2014 – Beyond the basics

Welcome to two days that will give you inspiration for your digital communication work!

Day 1 (Thursday, March 27th)

10:00 - 10:15 Welcome to web days, Corporate Web Manager Tor André Wigmostad.

10:15 - 10:30 Focus on web in Corporate Communication, Director of Brand and Communication Aase Settevik and Director of Corporate Marketing Line Drolsum.

10:30 - 11:00 Revision of web strategy for 2013, The work in the international web editor group during February and March leads up to this presentation. Corporate Web Manager Tor André Wigmostad

15 minute break

11:15 - 11:45 Your websites place in the domain eco-system, Mattias Olofsson from CEO Curamando

11:45 - 12:15 How to do your own user testing, Corporate User Experience Designer Mia Ajanki

12:15 - 13:00 Lunch

13:00 - 13:45 Improve KPI measurement with REAN, Corporate Web Analyst Ilan Cohen and Web Specialist in Visma Software in Finland Pasi Örn

15 minutes break

14:00 - 14:45 How to create more relevant websites for your customers through cutting and improving content, Content Strategist Ove Dalen from Netlife Research

15 minutes break

15:00 - 15:15 Case study of A/B-testing in Visma Spcs, Team Leader Communication Christian Arthursson

15:15 - 15:30 Using content marketing to generate leads, Content Marketing Manager in Visma Software in Norway Maia Håland

15:30 - 15:45 The impact of video, a case study from Visma Unique's web site and community, Marketing Manager Bengt Lerpold and Web Consultant Vibeke Dahl

15 minute break

Choose between these parallel workshops

 

16:00 - 16:45 How to use the new long product page template to improve content, Web Coordinator in Visma Software in Sweden Shamash Athoraya and Corporate Digital Designer Ivar Steen

 

16:00 - 16:45 Filter out noise and get to the good stuff, segmenting in Google Analytics,  Corporate Web Analyst Ilan Cohen

 

 

 

16:55 - 17:40 Workshop in setting up A/B-testing: What to test, how to evaluate results and use of tools, Corporate Web analyst Ilan Cohen and Team Leader Communication in Visma Spcs Christian Arthursson

 

16:55 - 17:40 Link building - simply damn hard,  SEO Manager in Visma Spcs Alexander Rehnborg shares what they have learnt about SEO

17:40 Finished

   
 

19:00 Dinner Trattoria Popolare

Family-style Italian meal with a selection of appetizers, pasta, main courses and desserts to share. Food and one glass of drink included. The participants pays for additional drinks.






Day 2 (Friday, March 28th)

09:00 Welcome to web day part 2 

 

09:15 - 10:00 Customer community in Visma, Corporate Web Manager Tor André Wigmostad

 

09:15 - 10:00 Social media in Visma, Corporate Communication Advisor Marthe Ivarson

15 minute break

10:15 Marketing automation – What will change with Eloqua, CEO Lasse Christensen from Increase

15 minute break

Choose between these parallel workshops of 45 minutes with 10 minute break between sessions

 

11:15 Marketing automation – Web editor perspective, Corporate Web Manager Tor André Wigmostad

 

11:15 Marketing automation – Manager perspective, CEO Increase Lasse Christensen and Director of Corporate Marketing Line Drolsum

12:30 Summary of the web days and lunch

 

Corporate Communication will be available the rest of day if you want to meet us and discuss something.